# SDR SWIA2020060951016

- Difficulty date: April 28, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FS280 FLOOR SUPPORT CRAWLWAY ANGLE BETWEEN STGR 25R AND STGR 25L.   (C-CHECK) RO 4/23/2020   - INSTALLED NEW  FLOOR SUPPORT ANGLE AT FS280 BETWEEN STGR 25R AND STGR 25L REF. CRJ700 SRM
